Label Changes for:

Lupron and Lupron Depot (leuprolide acetate) injection

April 2010

Changes have been made to the ADVERSE REACTIONS sections of the safety label.

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) 

 

March 2011 

ADVERSE REACTIONS

  • convulsions

 

January 2011

 

PRECAUTIONS

General
  • Hyperglycemia and an increased risk of developing diabetes have been reported in men patients receiving GnRH agonists. Hyperglycemia may represent development of diabetes mellitus or worsening of glycemic control in patients with diabetes. Monitor blood glucose and/or glycosylated hemoglobin (HbA1c) periodically in patients receiving a GnRH agonist and manage with current practice for treatment of hyperglycemia or diabetes.
  • Increased risk of developing myocardial infarction, sudden cardiac death and stroke has been reported in association with use of GnRH agonists in men. The risk appears low based on the reported odds ratios, and should be evaluated carefully along with cardiovascular risk factors when determining a treatment for patients with prostate cancer. Patients receiving a GnRH agonist should be monitored for symptoms and signs suggestive of development of cardiovascular disease and be managed according to current clinical practice.

 

April 2010 

 

ADVERSE REACTIONS

Postmarketing
  • Cardiovascular System: Myocardial infarction
  • Endocrine System: Diabetes
  • Central/Peripheral Nervous System: Convulsion

 

Hide
(web1)